News FAMHP

There are 119 result(s) found based on your search criteria

1-10 from 119 result(s)

Flash VIG-news : Dispensation of pholcodine-containing medicinal products suspended due to the risk of allergic cross-reactivity with neuromuscular blocking agents

Due to concerns about the risk of anaphylactic reactions, the dispensation of pholcodine-containing medicinal products is suspended from 1 October 2022.

PRAC September 2022 –Reviews of topiramate and pholcodine medicines started

During the September 2022 meeting, the Pharmacovigilance Risk Assessment Committee (PRAC) of the European Medicines Agency (EMA) has started a referral of topiramate and also started a referral of pholcodine medicines.

PRAC July 2022 – New measures for medicinal products containing nomegestrol or chlormadinone and start of assessment of neurodevelopmental disorders when using topiramate

During its July 2022 meeting, the Pharmacovigilance Risk Assessment Committee (PRAC) of the European Medicines Agency (EMA) recommends new measures to minimise the risk of meningioma with medicines containing nomegestrol or chlormadinone. The PRAC also starts the review on the risk of neurodevelopmental disorders with topiramate.

Update on the safety notifications about CPAP, BiPAP and ventilator devices manufactured by Philips

Extensive analyses of Philips' CPAP, BiPAP and ventilator devices have not revealed toxicologically relevant levels of volatile organic compounds. Nevertheless, no risk can be excluded at this time: patients are advised to consult their physician about the further course of their treatment.

PRAC May 2022 – Discussion regarding a direct healthcare professional communication (DHPC) containing important information for Defitelio

During its April 2022 meeting, the Pharmacovigilance Risk Assessment Committee (PRAC) of the European Medicines Agency (EMA) discussed a direct healthcare professional communication (DHPC) containing important information for Defitelio.

PRAC April 2022 – No causal association found between the COVID-19 vaccines Comirnaty and Spikevax and autoimmune hepatitis

During its April 2022 meeting, the Pharmacovigilance Risk Assessment Committee (PRAC) of the European Medicines Agency (EMA) concluded that available evidence does not support a causal link between COVID-19 vaccines Comirnaty and Spikevax and very rare cases of autoimmune hepatitis.

PRAC January 2022 – Review of terlipressin medicines started, update of COVID-19 vaccins and new safety information for Mavenclad

During its January 2022 meeting, the Pharmacovigilance Risk Assessment Committee (PRAC) of the European Medicines Agency (EMA) has started a referral of terlipressin medicines. The PRAC also has recommended a change to the product information for Vaxzevria and COVID-19 Vaccine Janssen. The PRAC discussed direct healthcare professional communication (DHPC) containing important safety information for Mavenclad.

PRAC December 2021 – Assessment of recent data on the known risk of myocarditis and pericarditis following vaccination with COVID-19 vaccines Comirnaty and Spikevax

During the December 2021 meeting, the Pharmacovigilance Risk Assessment Committee (PRAC) of the European Medicines Agency (EMA) has assessed recent data on the known risk of myocarditis and pericarditis following vaccination with COVID-19 vaccines Comirnaty and Spikevax.

PRAC November 2021: updates on COVID-19 vaccines and conclusion of safety signal for Imbruvica

During its November 2021 meeting, the Pharmacovigilance Risk Assessment Committee (PRAC) of the European Medicines Agency (EMA) has made un update on COVID-19 vaccines and concluded a safety signal for Imbruvica.

PRAC October 2021 – Nomegestrol containing products and chlormadinone containing products and update on COVID-19 vaccines

During its October 2021 meeting, the Pharmacovigilance Risk Assessment Committee (PRAC) of the European Medicines Agency (EMA) has started a review of meningioma risk with nomegestrol- and chlormadinone-containing medicines. The PRAC also has reviewed data on venous thromboembolism and immune thrombocytopenia with COVID-19 vaccines.

1-10 from 119 result(s)